Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101776
Title: Cancellable elements of the lattices of varieties of semigroups and epigroups
Authors: Shaprynskiǐ, V. Y.
Skokov, D. V.
Vernikov, B. M.
Issue Date: 2019
Publisher: Taylor and Francis Inc.
Citation: Shaprynskiǐ V. Y. Cancellable elements of the lattices of varieties of semigroups and epigroups / V. Y. Shaprynskiǐ, D. V. Skokov, B. M. Vernikov. — DOI 10.1080/00927872.2019.1590585 // Communications in Algebra. — 2019. — Vol. 47. — Iss. 11. — P. 4697-4712.
Abstract: We completely determine all semigroup [epigroup] varieties that are cancellable elements of the lattice of all semigroup [respectively epigroup] varieties. © 2019, © 2019 Taylor & Francis Group, LLC.
Keywords: CANCELLABLE ELEMENT OF A LATTICE
EPIGROUP
LATTICE OF VARIETIES
SEMIGROUP
VARIETY
URI: http://hdl.handle.net/10995/101776
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85064676480
PURE ID: 10486073
8222040b-0e3a-4f7c-8d39-a5d139e8e8da
ISSN: 927872
DOI: 10.1080/00927872.2019.1590585
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85064676480.pdf218,49 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.